Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diagnosed with ADHD. Increase in depression, voilent outbursts after intake of Concerta and catapress. Suggest

My grandson has ADHD and the pediatrician has put him on Concerta and Catapress. i have heard that these drugs together can have a severe impacts on children who have ADHD. since starting on these two drugs my grandsons condition has deteriorated to the point of numerous expulsions from school i an increase in violent outbursts and he appears to be more depressed than before and sleeps even less that he did before.. Do you think these drugs are doing this and if so what would you suggest as we cannot get an appointment with the pediatrician for another 3 weeks.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
Diagnosis of ADHD is done after elaborative evolution procedure.
Don't conclude your self or with untrained person's advice
ADHD false diagnosis has become so common now a days.
It is normal for a five year old to be mischievous and disruptive.
Find if there is any trace of attention seeking behavior.
Pediatrician is not the specialist to diagnose ADHD.
Let a qualified Clinical Psychologist and Psychiatrist do it.
Though Concerta and Catapress are widely used for ADHD,
they should be prescribed carefully for children with marked anxiety, tension, and agitation.
Wish your child good future.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor